# SDR IPXA2018073032195

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 28,718 hours, 16,384 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO BFI WHILE EXTENDING FLAPS TO 1, THE TE FLAP DISAGREE LT AND MSG ILLUMINATED. THE QRH PROCEDURE WAS USED AND FLAPS WERE EXTENDED TO 20 W/ ALTERNATE SYSTEM FOR LANDING. NR 2 FSEU FAULTED ON LAST FLIGHT, DID NOT DETECT MOTION PER BITE. REPLACED NR 2 FSEU PER AMM 27-51-01-201. OPERATED FLAPS NO ISSUES.
